MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 3-0 S/A SH-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 3-0 S/A SH-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP714D
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Are there any photos of the labeling issue available? did the outer package show any signs of damaged when received? was the package properly sealed when received? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 275 ¿g/m.Events reported via: 2210968-2022-06699, 2210968-2022-06700, 2210968-2022-06701, 2210968-2022-06695, 2210968-2022-06696, 2210968-2022-06697, 2210968-2022-06691, 2210968-2022-06693, 2210968-2022-06664, 2210968-2022-06687 and 2210968-2022-06685.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, it was found that the product numbers of the box package and the aluminum package inside were different.Further details are not provided from the hp.No adverse patient consequences were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 9/19/2022.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d9, h3, h6.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that it was received one open box with twelve foil packets that pertain to product code j772d.Upon visual inspection of the returned box, it was observed that the lot numbers are different between the box and foils.The lot number in the box is scmabm and the lot number in the foil is sbmqhb.In addition, all samples belong to the same product code j772d.Based on the information currently available, wrong, mixed or missing batch was identified during the investigation of the sample received.This product issue will be addressed through ethicon quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 275 g/m.Events reported via: 2210968-2022-06699, 2210968-2022-06700, 2210968-2022-06701, 2210968-2022-06695, 2210968-2022-06696, 2210968-2022-06697, 2210968-2022-06691, 2210968-2022-06693, 2210968-2022-06664, 2210968-2022-06687 and 2210968-2022-06685.
 
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 09/01/2022.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information received: the product was not used for the patient.Additional information: h4, h6.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.Related events captured via events reported via: 2210968-2022-06699, 2210968-2022-06700, 2210968-2022-06701, 2210968-2022-06695, 2210968-2022-06696, 2210968-2022-06697,2210968-2022-06689,2210968-2022-06691, 2210968-2022-06693, 2210968-2022-06664, 2210968-2022-06687 and 2210968-2022-06685.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 08/19/2022.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: are there any photos of the labeling issue available? yes, we will imput the detail later.Did the outer package show any signs of damaged when received? no.Was the package properly sealed when received? no further information is available.The following additional information was obtained: lot number : sbmqhb - scmabm.Lot number updated from sbmqhb to scmabm along with product code vcp714d to j772d.

Brand Name
VCL CT BRD VIO 8X18IN 3-0 S/A SH-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15243306
Report Number2210968-2022-06689
Device Sequence Number14616309
Product Code GAM
UDI-Device Identifier10705031042872
UDI-Public10705031042872
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP714D
Device Catalogue NumberJ772D
Device Lot NumberSCMABM
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2022
Supplement Date Received by Manufacturer08/18/2022
08/31/2022
09/14/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date08/19/2022
09/01/2022
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown